RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1980, Volume 25, Issue 3, Pages 614–619 (Mi tvp1103)  

Short Communications

Limit theorems of probability theory for compact topological groups

S. B. Šlosman

Moscow

Abstract: We find sufficient conditions for the distribution of the sum of nonidentically distributed elements of compact topological group to converge to the uniform distribution. This conditions generalize the previously known conditions for the weak convergence. We prove that convergence in variation takes place also and that under some additional regularity conditions the uniform convergence to the constant density takes place. For identically distributed summands the rate of convergence is exponential.

Full text: PDF file (437 kB)

English version:
Theory of Probability and its Applications, 1981, 25:3, 604–609

Bibliographic databases:

Received: 16.05.1977
Revised: 19.06.1979

Citation: S. B. Šlosman, “Limit theorems of probability theory for compact topological groups”, Teor. Veroyatnost. i Primenen., 25:3 (1980), 614–619; Theory Probab. Appl., 25:3 (1981), 604–609

Citation in format AMSBIB
\Bibitem{Shl80}
\by S.~B.~{\v S}losman
\paper Limit theorems of probability theory for compact topological groups
\jour Teor. Veroyatnost. i Primenen.
\yr 1980
\vol 25
\issue 3
\pages 614--619
\mathnet{http://mi.mathnet.ru/tvp1103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=582593}
\zmath{https://zbmath.org/?q=an:0462.60011|0436.60013}
\transl
\jour Theory Probab. Appl.
\yr 1981
\vol 25
\issue 3
\pages 604--609
\crossref{https://doi.org/10.1137/1125074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MB70100018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1103
  • http://mi.mathnet.ru/eng/tvp/v25/i3/p614

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:145
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021